MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER; SURGICAL LASER FIBER

QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER; SURGICAL LASER FIBER
Model Number EMP-FBX272HS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The problem was due to optical fiber failure.We are unaware about operator injury.We are waiting for additional information from distributor.
 
Event or Problem Description
Hold gt the laser fiber had a failure that did not allow to use it.No adverse effects to patient were reported.
 
Additional Manufacturer Narrative
The problem was due to optical fiber failure.It was not possible to determine the root cause since the device was not returned.We are unaware about operator injury.
 
Event or Problem Description
The laser fiber had a failure that did not allow to use it.No adverse effects to patient were reported.

Brand Name
SINGLE USE SURGICAL OPTICAL FIBER
Common Device Name
SURGICAL LASER FIBER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
MDR Report Key8878275
Report Number3004378299-2019-00126
Device Sequence Number2538232
Product Code GEX
UDI-Device Identifier08033945938420
UDI-Public08033945938420
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/10/2023
Device Model NumberEMP-FBX272HS
Device Catalogue NumberEMP-FBX272HS
Device Lot NumberH185013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1